Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

On the construction of a class of bidimensional nonseparable compactly supported wavelets


Author: Yun-Zhang Li
Journal: Proc. Amer. Math. Soc. 133 (2005), 3505-3513
MSC (2000): Primary 42C40
Published electronically: June 7, 2005
MathSciNet review: 2163585
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Chui and Wang discussed the construction of one-dimensional compactly supported wavelets under a general framework, and constructed one-dimensional compactly supported spline wavelets. In this paper, under a mild condition, the construction of $M=(\begin{smallmatrix} 1&1\\ 1&-1\end{smallmatrix})$-wavelets is obtained.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 42C40

Retrieve articles in all journals with MSC (2000): 42C40


Additional Information

Yun-Zhang Li
Affiliation: Department of Applied Mathematics, Beijing University of Technology, Beijing, 100022, People’s Republic of China
Email: yzlee@bjut.edu.cn

DOI: http://dx.doi.org/10.1090/S0002-9939-05-07911-6
PII: S 0002-9939(05)07911-6
Keywords: Scaling function, wavelet, Riesz basis
Received by editor(s): October 9, 2001
Received by editor(s) in revised form: July 2, 2004, and July 6, 2004
Published electronically: June 7, 2005
Additional Notes: This work was partially supported by the Natural Science Foundation of China and the Natural Science Foundation of Beijing.
Communicated by: David R. Larson
Article copyright: © Copyright 2005 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.



Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia